Search This Blog

Thursday, 7 April 2016

ANDREW BOW'S DEATH IN EDINBURGH AT AGE 36 MERITS EXTREMELY CAREFUL IMPARTIAL INVESTIGATION





                                                                               





UPDATED JULY 21 2016: ANDREW BOW CASE REPORTED TO PROSECUTORS

                                                                                     



                                BROKEN WINDOWS REPORTED A WEEK BEFORE ANDREW BOW'S 
                                 BODY WAS FOUND





                                                                 

       


                                     POLICE TEAM RETURN TO ANDREW BOW'S FLAT

             


                I was very sad to learn about Andrew Bow's recent untimely death at age 36,

                Andrew Bow was well known in some of the shops in the South Bridge area of Edinburgh.He came across as a pleasant, quiet, and somewhat withdrawn young man

                I met Andrew a year or so ago at a couple of meetings of a charity which we were both involved in. He was always keen to help people, He for example wanted to start a tennis club for people with mental health issues who were associated with the Stafford Centre on Broughton Street (a place, at least in the past, with a notorious poor environment for people with these issues, but that's another story).

              My friend James knew Andrew much better. I suspect that Andrew either committed suicide, or starved to death, or died in even more suspicious circumstances. In any case, the lack of action by the police would appear to be quite abhorrent, I will be interested to learn more about the cause of death. While I understand that Andrew had been receiving benefits, we don't know whether he was on Workfare or whether he had been sanctioned.


                                                                 
 

 This is by no means the first time that a vulnerable person associated with the Stafford Centre has died under suspicious circumstances, and the police would appear to have invariably been reluctant to fully investigate,

Upon looking at the archives attached to my PSYCHIATRIC HOME PAGE. I have discovered the following correspondence concerning the death at age 36 of 'Theseus' who'd also attended the Stafford Centre. I have substituted pseudonyms for the names of the correspondents,

I understand that Andrew Bow was not taking toxic psych meds at the time of his death, but I cannot be sure about this.





November 13th 2012: Two Messages from Lionel-----------
2) Death of Theseus
A dearly beloved member of the Stafford Centre has died at the comparatively young age of 56. He had been in hospital for a fortnight and came out of hospital a fortnight before he died. It was given out that he died of natural causes but anyone who had seen him in the last few months of his life could have told something was wrong with him. His scalp and forehead were constantly covered in bleeding scars. I Lionel believe this was due to the medication he was on: either Epilim if he was bipolar or Largactil if he was schizophrenic. The fact is both these psychiatric drugs lead to sensitive skin and - potentially - a form of skin cancer. The facial blotches were only an outward sign of the serious illness that eventually killed him, in my opinion.
[I later learnt that Theseus was 36 rather than 56 when he died. His death could have been caused by neuroleptic malignant syndrome, rather than brain lesions.]



4th December 2012         AN UPDATE ON WENCESLAS

Dear Tom,

Wenceslas is now taking the atypical anti-psychotic drug olanzopine. He has not however been told that he needs a monthly check on his blood cell count. He attends the Stafford Centre, just like poor Theseus did before he so needlessly died, and lives in the cachement area for Inchkeith House. I fear that he may suffer a similar barbaric fate to Theseus.

All my love, Aleidh
This is extremely serious, Aleidh.------- 

-------
According to the New England Journal of Medicine, the chance of olanzopine causing an intolerable physical side effect is about 64%. However the chance of the drug causing some serious side effect will be considerably higher. The shrinks are ignoring their own medical evidence.


15th December 2012


Dear Tom,                                                                THESEUS AND WENCESLAS
 

---------- I was fascinated by your story about Dr. 'Yes'.
 
'Theseus' was in fact 36 when he died so terribly. He was an awkward character, though popular among the other outpatients for his awkwardness towards the staff at the Stafford Centre. Your latest story leads me to wonder whether his general awkwardness, e.g. towards the shrink doctors, might have hastened his demise. His death simply must have been caused by the nasty side effects of whatever drugs he was taking. Didn't they have duty of care?

I understand that while 'Wenceslas' was still taking his clozapine (before being switched to that ghastly sounding chemical mishmash olanzepine), he wasn't required to take weekly blood tests. Should that concern us?

---------------
Yours forever, Aleidh






4th March 2013:  DRAMATIC NEWS RELATING TO THE DEATH OF THESEUS

 
Dear Tom,
The powers-that-be [ in the Stafford Centre]have punished my friend 'Laughing Horse' for claiming that Theseus committed suicide when he died so horribly. When they punished him they stated that Theseus had instead died from side effects of his psychiatric medication. I find this absolutely amazing, since it was originally put about that Theseus died from natural causes! This leads me to wonder whether there was initially a cover up.

To cap that, there are rumours that another member of the Stafford Centre has died from his side effects.

By the way, I've just discovered that my blurred vision is yet another side effect of my modecate. They never even bothered to tell me that.

Love, Rachel Rabbit

 
I DON'T KNOW WHO I CAN REPORT THIS LATEST INFORMATION TO, RACHEL.  I'D ALREADY REPORTED THESEUS'S DEATH TO THE SCOTTISH DEPARTMENT OF HEALTH, LOTHIAN AND BORDERS POLICE, AND CRIMESTOPPERS.  IT'S ALMOST AS IF WE ARE LIVING IN A TIME WARP IN NAZI GERMANY.

No comments:

Post a Comment